# SDR SWAA2023090185169

- Difficulty date: August 2, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LOCATED BS 727D BTW STR 8L TO STR 9L AT PASSENGER CABIN 2023-470152<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 210138103; DUE DATE: 02-MAY-24.;[02] FRAME LOCATED BS 727D BTW STR 8L TO STR 9L AT PASSENGER CABIN NOT REPAIRED DUE TO CRACK NO FOUND ON FRAME AND INSTALLED SUPPORT BRACKET LOCATED BS 727D BTW STR 8L TO STR 9L AT PASSENGER CABIN IAW B737-700 51-40-02 AND DWG 146A1111 SHEET 51 REV -;[03] FRAME LOCATED BS 727D BTW STR 8L TO STR 9L AT PASSENGER CABIN NOT REPAIRED DUE TO CRACK NO FOUND ON FRAME AND INSTALLED SUPPORT BRACKET LOCATED BS 727D BTW STR 8L TO STR 9L AT PASSENGER CABIN IAW B737-700 51-40-02 AND DWG 146A1111 SHEET 51 REV -
